A note on the Balanced method

Alcock, Jamie and Burrage, Kevin (2006) A note on the Balanced method. Bit Numerical Mathematics, 46 4: 689-710.


Author Alcock, Jamie
Burrage, Kevin
Title A note on the Balanced method
Journal name Bit Numerical Mathematics   Check publisher's open access policy
ISSN 0006-3835
Publication date 2006-12
Sub-type Article (original research)
DOI 10.1007/s10543-006-0098-4
Volume 46
Issue 4
Start page 689
End page 710
Total pages 22
Editor A. Ruhe
Place of publication The Netherlands
Publisher Springer-Verlag Dordrecht
Collection year 2006
Language eng
Subject C1
230116 Numerical Analysis
780101 Mathematical sciences
Abstract Recently the Balanced method was introduced as a class of quasi-implicit methods for solving stiff stochastic differential equations. We examine asymptotic and mean-square stability for several implementations of the Balanced method and give a generalized result for the mean-square stability region of any Balanced method. We also investigate the optimal implementation of the Balanced method with respect to strong convergence.
Keyword Computer Science
Mathematics, Applied
Numerical Methods
Stability
stochastic differential equations
Numerical Schemes
Software Engineering
Q-Index Code C1
Additional Notes Published online late 2006.

 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 22 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 23 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Access Statistics: 112 Abstract Views  -  Detailed Statistics
Created: Wed, 15 Aug 2007, 08:11:50 EST